Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
scirkovich

help hair growth on accutane

Recommended Posts

omg i've been on accutane for nearly 2 months and i've noticed extra hair growth is this normal and will it stop once i stop taking this medicine?

Edited by scirkovich
Link to comment
Share on other sites

http://www.gene.com/gene/products/informat...tane/pdf/pi.pdf

( a divison of Roche)

It does state on page 27 that it can cause hirsutism and hair abnormalities.

(hirsutism is usually caused by hormonal problems (which accutane can cause) or ethnic or family trait)

As for it stopping once your course is over, noone can answer that, may or may not...

good luck

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×